What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Mar 19, 5:37 PM EST, 1 hour 33 minutes earlier.
Area forecast discussion, Mar 19, 5:37 PM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
637 PM EDT Sat Mar 19 2022
.SYNOPSIS...
A cold front will push across the region tonight with a round
of showers and possible thunderstorms this evening before
trending drier overnight. Gusty winds and brief downpours may
accompany some of these showers. Breezy and cooler conditions
are expected Sunday, along with a few passing rain showers. Fair
and breezy conditions are expected for Monday and Tuesday.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
.UPDATE...As of 635 PM, the first round of showers and
thunderstorms which pushed across the Mohawk Valley and
Adirondacks have begun to weaken as they encounter a more stable
air mass. Reports supported this line was sub-severe with winds
only reaching 30-40 mph with a few brief downpours and also pea
sized hail. The next line is approaching from the south and
west but has failed to intensify much this far north at this
time. The strongest core in this line is located across eastern
PA entering NJ and southeastern NY. Overall, we are expecting
mainly sub- severe showers and embedded thunderstorms this
evening, though it is possible the northern edge of the stronger
storms could get as far north as the mid-Hudson Valley where
some severe gusts remain possible. Will continue to monitor
trends this evening. Thereafter, drier weather arrives for the
overnight with just some lingering showers across the Mohawk
Valley and Adirondacks. Just some minor updates to this forecast
to monitor the latest radar and temperature trends.
Previous Discussion:
As of 3pm, we are keeping a close eye on a line of storms
currently just downwind of Lake Ontario pushing into the Tug
Hill and towards our western Adirondack zones (i.e Herkimer
and Hamilton Counties). The NYS mesonet site at Central Square
reported gusts up to 48mph as this line pushed through so this
line has a history of producing strong wind gusts. BGM has
issued Special Weather Statements on this line and given the
environment downwind has dew points in the 50s, sfc temperatures
in the 60s and has experienced a good amount of sun today, the
line will continue to be capable of producing strong winds. We
will maintain a close eye and issue any necessary products.
Otherwise, the main shortwave that will be the culprit for a
line of strong to possibly severe storms is still well to our
southwest in western PA. The shortwave is clearly evident on GOES16
water vapor loops and appears rather potent. SPC has issued an
MCD for central NY into our areas west of the Hudson River as
high res guidance is in good agreement that a line of
convection will develop and become better organized as it
approaches these areas late this afternoon into this evening.
Main window for severe weather in eastern NY looks to be from
6pm to 11pm with areas in mid-Hudson Valley, eastern Catskills,
Schoharie County, and western Mohawk Valley experiencing the
storms first before it pushes northeastward into the Capital
District and Upper Hudson Valley. With elevated instability
and MUCAPE values ahead of the line generally 100 - 300J/kg,
mid-level lapse rates 6.5 - 7.0C/km and deep layer shear values
40 - 50kt, this high shear/low CAPE environment may prove
sufficient to produce damaging winds given the strong forcing
for ascent from the incoming shortwave and the left exit region
of the 110kt+ jet that noses into New England this evening. Wet-
bulb zero heights are also rather low at only around 7 - 8kft.
Therefore hail will also be possible if stronger updrafts can
form. However, given the influence of the backdoor cold front
today over much of the region east of the Hudson River,
confidence in the line potentially producing damaging winds and
hail is highest west of the Hudson where there were more breaks
of sun and warmer sfc temperatures. Even if storms are not
severe, moderate to heavy rain is possible this evening due to
PWATS just shy of 1" and high dew points. With the ground
saturated from the recent snow melt, some road ponding is
possible in any heavy downpours.
The more organized rain and storms should exit into New England
after 06 UTC with westerly winds persisting overnight. Some
lingering showers expected in the southern Adirondacks and
southern Greens from upsloping but otherwise, most of the region
should stay dry. Temperatures should not drop all that much
tonight as west-southwest flow is maintained aloft so only
expected lows in the low to mid 40s with mid 30s in the higher
terrain.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
Westerly flow aloft will be maintained through midday ahead of
the incoming parent trough and associated trough axis. Therefore,
even though temperatures at 850hPa will be dropping through the
day, the ongoing westerly flow will make it a slow decline.
With deep boundary mixing expected, sfc high temperatures could
actually peak into the low to mid 50s in valley areas by lunch
time. The trough/moisture axis and associated cold pool should
finally move overhead by 18 - 00 UTC which should result in a
period of showers. As temperatures cool aloft and stronger cold
air advection ensues behind the trough axis, higher terrain
areas, especially above 1500ft, in the southern Adirondacks and
southern Greens could mix with snow late afternoon into the
early evening. Some downsloping could limit the amount of rain
that falls in valley areas so reduced POPs to chance there while
maintained likely and categorical in the higher terrain.
Temperatures should drop as winds shift to the northwest in the
wake of the trough axis tomorrow afternoon, cooling into the low
to mid 40s by sunset. Generally expecting a few hundredths up
to a tenth in the valley with 0.10 - 0.20" in the higher
terrain.
Also expecting winds to become quite breezy tomorrow,
especially once the trough axis pushes through. Sustained
westerly winds should rise to 8 - 15kts with gusts to 25 - 30kts
possible, especially in the Mohawk Valley, Capital District and
into the Berkshires.
Rain and higher elevation snow showers linger into the early
evening but should finally end by Midnight. Snow showers in the
terrain will have a better chance of sticking after dark but
even still, only expecting coating to one inch. The southern
Greens have a higher potential for accumulating snow as snow
showers will likely continue the longest after sunset.
Cold air advection strengthens overnight as the pressure
gradient overhead tightens thanks to high pressure in the TN
Valley building northeastward. Therefore, expecting breezy winds
to continue overnight advecting in a colder/drier air mass. As
skies gradually clear, overnight lows drop into the low to mid
30s with mid to upper 20s in the higher terrain. The winds will
make it feel even chiller.
We start off Monday with mainly sunny skies but as confluent
flow aloft strengthens, enhanced westerly flow looks to funnel
moisture off Lake Ontario directly into our area which will
increase cloud coverage. Winds will stay breezy as well with
west-northwest winds remaining sustained 10 to 15kts with gusts
to 20 - 30kts. Expecting highs to be cooler in comparison to
Sunday due to clouds and winds, only rising into the mid to
upper 40s. However, expecting low to mid 50s in the mid-Hudson
Valley and NW CT which should miss out on the increased clouds.
A clipper system moving along the NY/PA border will need to be
watched but guidance has trended southward and it looks to stay
just to our south.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
The main focus for the long term period will continue to be how a
broad upper-level trough and upper level low across the central
CONUS tracks and impacts our area from late Wednesday into the
weekend. Zonal and dry west-northwesterly flow along with high
pressure nearby will bring dry weather to the region on Tuesday with
a continued breeze, but not as breezy as the previous couple of
days. This high will remain nosed into the region for Tuesday night
and into at least the first half of Wednesday.
Thereafter, our broad and large upper-level feature and surface low
will approach from the west starting Wednesday night. There remain
quite a bit of model spread with how this feature impacts us and
when, though there is increasing confidence periods of rainfall are
likely for the end of the week and perhaps lingering into next
weekend. Should precipitation arrive as early as Wednesday night or
early Thursday morning, model soundings could continue to support
some light snow or a wintry mix in some higher elevations before
changing to all rain. Elsewhere, expect just rain.
The 12z GFS/ECMWF suite are similar with respect to timing and track
of this feature with the 12z CMC slightly different but trending
wetter than the previous runs. Therefore, we have increased pops
slightly to include likely to even some categorical during the
Wednesday night-Thursday time frame. From Thursday night into
Saturday, pops were reduced back to slight chance or chance as the
main upper trough could still be overhead and bring occasional light
rain and/or snow showers during this time, but model spread begins
to increase significantly during this time frame.
High temperatures during this period will generally range from the
upper 30s to mid-50s most days with lows mainly in the upper 20s to
around 40, except for Tuesday night which will be the coldest night
with upper teens to around 30.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Through 18z Sunday...Mainly MVFR conditions across the region at
this time, except at PSF where IFR ceilings have filled back in
after showers earlier this morning. This afternoon, expecting
ceilings to hold fairly steady, although a brief improvement to MVFR
is possible for a few hours at PSF this afternoon. Additionally,
edge of cloud shield is close to ALB. It is certainly possible we
could mix out and see a period of VFR conditions at ALB this
afternoon, but given how slowly clearing has gone from the Hudson
River and points east this morning, opted to keep MVFR ceilings
through this evening.
This evening, a line of showers and embedded thunderstorms is
expected to move across the region from southwest to northeast. This
convection is just beginning to develop across central Pennsylvania,
so will include 3 hr tempo groups at this time for reductions to IFR
with a mention of thunder this evening. Future shift(s) can narrow
down the timing further once any convection organizes and gets
closer to our region.
After any rain ends tonight around 2-3z, some lingering low clouds
and mist are possible for a couple hours, especially at GFL and PSF,
before a frontal boundary moves through and helps to mix out the low
level moisture. This could result in a few hours of IFR ceilings
and/or visibilities, but we should see an improvement to borderline
MVFR/VFR conditions after 6z continuing through mid-morning
tomorrow. After mid-morning, cloud deck may become more BKN to even
OVC, with borderline MVFR/VFR conditions expected through the end of
the TAF period.
Winds are currently from the southeast and are generally at 10 kt or
less save for a few gusts of 15-20 kt at ALB. Not expecting much
change in wind speeds/direction through the afternoon. Behind the
line of showers/storm tonight, winds switch to 5-1 kt from the
southwest, then become more west/southwesterly behind the passage of
the cold front. Winds tomorrow increase to around 10 kt with gusts
to 20 kt from the west. Also, winds at 2000 ft increase to around 35
kt from the southwest behind the line of showers this evening for a
brief period from around 3-5z, which could lead to borderline low-
level wind shear criteria being met, mainly at POU and PSF.
Outlook...
Sunday Night: Moderate Operational Impact. Breezy. Chance of SHRA.
Monday: Low Operational Impact. Breezy. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Low Operational Impact. Breezy. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Moderate Operational Impact. Chance of RA.
Wednesday Night: High Operational Impact. Definite RA.
Thursday: High Operational Impact. Likely RA.
&&
.FIRE WEATHER...
Showers and thunderstorms tonight will result in 0.25 to 0.75
inch of rain for most of eastern New York and western New
England with locally higher amounts up to one inch possible
if stronger thunderstorms develop. Then, cooler, drier and
breezy conditions expected tomorrow through Monday with some
additional rain and higher elevation rain/snow showers
tomorrow, highest amounts in the higher terrain.
RH values rise to 80-95 percent tonight due to overnight rain
and storms. Values should drop to 55 to 65 tomorrow in valley
areas with higher terrain staying relatively high near 70 - 90
percent due to rain/snow showers.
Southerly winds tonight shift to the southwest sustained 5 to
12kts. Southwest winds become westerly tomorrow and strengthen
becoming sustained 8 to 18 kts, strongest down the Mohawk
Valley into the Capital District and the Berkshires. Wind gusts
up to 25 to 30 kts will be possible in the afternoon. Westerly
winds gradually shift to the west-northwest late in the day.
&&
.HYDROLOGY...
A line of showers and thunderstorms are expected this evening
resulting in total rainfall amounts between 0.25 to 0.75 inch,
locally higher up to one inch if stronger thunderstorms develop.
The highest amounts are expected in the southern and western
Adirondacks. The rain this evening combined with additional
runoff from snow melt across the higher peaks of the southern
Adirondacks and southern Greens will lead to river rises tonight
into Sunday. Some river points such as Schroon River at
Riverbank, and the Upper Hudson River at North Creek, Hadley,
and Fort Edward crest in their respective action stages late
tonight through Monday.
Drier weather returns early next week which will allow rivers
and streams to recede.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.
&&
SYNOPSIS...Rathbun/Speciale
NEAR TERM...Rathbun/Speciale
SHORT TERM...Speciale
LONG TERM...Rathbun
AVIATION...Main
FIRE WEATHER...KL/Speciale
HYDROLOGY...KL/Speciale
Hazardous weather outlook, Mar 19, 3:51 PM EST, 3 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
451 PM EDT Sat Mar 19 2022
NYZ038>040-047>049-051-052-058>061-063>066-082-201200-
Southern Herkimer-Southern Fulton-Montgomery-Schoharie-
Western Schenectady-Eastern Schenectady-Western Albany-
Eastern Albany-Western Greene-Eastern Greene-Western Columbia-
Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess-
Eastern Dutchess-Northern Fulton-
451 PM EDT Sat Mar 19 2022
This Hazardous Weather Outlook is for the Mohawk Valley, eastern
Catskills, the mid-Hudson Valley, and the Capital District.
.DAY ONE...Tonight.
There is a marginal to slight risk for severe thunderstorms late
this afternoon into this evening. The main hazard from any severe
thunderstorms would be damaging winds and isolated large hail.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed this evening.
CTZ001-013-MAZ001-025-NYZ032-033-041>043-050-053-054-083-084-
VTZ013>015-201200-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Northern Saratoga-
Northern Warren-Northern Washington-Southern Saratoga-
Western Rensselaer-Eastern Rensselaer-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
451 PM EDT Sat Mar 19 2022
This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, Upper Hudson Valley, Lake George/Saratoga
Region, Taconics, and southern Vermont.
.DAY ONE...Tonight.
There is a marginal risk for severe thunderstorms this evening with
damaging winds, hail and heavy downpours the main hazards.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 19, 3:46 PM EST, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Albany NY
446 PM EDT Sat Mar 19 2022
NYZ032-033-192130-
Northern Herkimer NY-Hamilton NY-
446 PM EDT Sat Mar 19 2022
...Strong thunderstorms will impact portions of western Hamilton and
central Herkimer Counties through 530 PM EDT...
At 446 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Big Moose to near Old Forge to near Ohio.
Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Big Moose and Alger Island Public Campground around 455 PM EDT.
Inlet, Limekiln Lake Campground and Eagle Bay around 500 PM EDT.
Eighth Lake Campground around 505 PM EDT.
Brown Tract Pond Campground around 515 PM EDT.
Raquette Lake around 520 PM EDT.
Golden Beach Campground around 525 PM EDT.
Lake Pleasant, Forked Lake Public Campground, Blue Mountain Lake,
Moffitt Beach Campground and Lake Durant Campground around 530 PM
EDT.
Other locations impacted by these storms include Eagle Nest, Little
Rapids, Beaver River, Nobleboro, Perkins Clearing, Carter Station,
Quaker Beach, First Lake, Deerland and Sagamore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4385 7429 4343 7437 4333 7502 4333 7508
4344 7509 4370 7505 4379 7513 4386 7514
4406 7448
TIME...MOT...LOC 2046Z 254DEG 30KT 4377 7501 4368 7492 4337 7497
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
DBTSpecial weather statement, Mar 19, 3:56 PM EST, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Albany NY
456 PM EDT Sat Mar 19 2022
NYZ033-038>040-082-192145-
Southern Fulton NY-Hamilton NY-Northern Fulton NY-
Southern Herkimer NY-Montgomery NY-
456 PM EDT Sat Mar 19 2022
...Strong thunderstorms will impact portions of southwestern
Hamilton, western Fulton, southeastern Herkimer and western
Montgomery Counties through 545 PM EDT...
At 456 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ohio to near Little Falls to Morris.
Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Little Falls, Ohio and Middleville around 500 PM EDT.
Dolgeville around 510 PM EDT.
Stratford around 525 PM EDT.
Caroga Lake and Caroga Lake Public Campground around 545 PM EDT.
Other locations impacted by these storms include Ingham Mills,
Spinnerville, Whitehouse, Mindenville, Kelhi Corners, Shedd Corners,
Ripple Corners, Powley Place, West Saint Johnsville and Bleecker
Center.
This includes Interstate 90 between exits 29 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4308 7497 4334 7498 4334 7487 4336 7485
4345 7437 4315 7437 4282 7460 4283 7465
4290 7488 4284 7489 4282 7491 4290 7509
TIME...MOT...LOC 2056Z 260DEG 23KT 4329 7490 4310 7490 4258 7525
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DBTSpecial weather statement, Mar 19, 4:46 PM EST, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Albany NY
546 PM EDT Sat Mar 19 2022
NYZ033-039>041-048>050-082-192230-
Southern Fulton NY-Hamilton NY-Eastern Schenectady NY-
Northern Fulton NY-Western Schenectady NY-Montgomery NY-
Southern Saratoga NY-Northern Saratoga NY-
546 PM EDT Sat Mar 19 2022
...Strong thunderstorms will impact portions of north central
Schenectady, southeastern Hamilton, Fulton, northwestern Saratoga
and central Montgomery Counties through 630 PM EDT...
At 545 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Sacandaga Campground to
near Caroga Lake Public Campground to near Ephratah. Movement was
east at 30 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Johnstown, Fonda and Sacandaga Campground around 600 PM EDT.
Gloversville, Mayfield and Cranberry Creek around 605 PM EDT.
Broadalbin, Fort Johnson, Tribes Hill and Northampton Beach Public
Campground around 610 PM EDT.
Northville around 615 PM EDT.
Amsterdam, Hagaman and Edinburg around 620 PM EDT.
Glenville, Galway, Day Center, Pattersonville-Rotterdam Junction
and Rotterdam Junction around 630 PM EDT.
Other locations impacted by these storms include Parkis Mills, Meco,
West Perth, Sweets Crossing, Fultonville, Hoffmans, Glenwild, Young
Corners, Whitehouse and Wiley Corners.
This includes Interstate 90 between exits 27 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4314 7452 4337 7452 4338 7416 4337 7416
4339 7401 4339 7390 4312 7390 4282 7407
4290 7462
TIME...MOT...LOC 2145Z 273DEG 26KT 4330 7444 4314 7444 4297 7452
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
DBTSpecial weather statement, Mar 19, 6:09 PM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Albany NY
709 PM EDT Sat Mar 19 2022
NYZ039-040-047-082-200000-
Southern Fulton NY-Schoharie NY-Northern Fulton NY-Montgomery NY-
709 PM EDT Sat Mar 19 2022
...A strong thunderstorm will impact portions of eastern Fulton,
northwestern Schoharie and Montgomery Counties through 800 PM EDT...
At 709 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cherry Valley, or 9 miles southwest of Canajoharie, moving northeast
at 45 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Ames around 715 PM EDT.
Canajoharie and Fort Plain around 720 PM EDT.
Fonda around 735 PM EDT.
Gloversville, Johnstown and Tribes Hill around 740 PM EDT.
Amsterdam and Fort Johnson around 745 PM EDT.
Broadalbin, Hagaman and Mayfield around 750 PM EDT.
Other locations impacted by this storm include Meco, Charleston, West
Perth, Beekman Corners, Fultonville, Rockwell Corners, Engleville,
Young Corners, Gardnersville and Hale Mills.
This includes Interstate 90 between exits 27 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4289 7476 4323 7439 4297 7409 4295 7409
4275 7434 4267 7464 4274 7467 4279 7467
4283 7465 4286 7476
TIME...MOT...LOC 2309Z 236DEG 40KT 4279 7469
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
DBTSpecial weather statement, Mar 19, 6:28 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Albany NY
728 PM EDT Sat Mar 19 2022
NYZ047-051-058-063-064-200015-
Western Ulster NY-Western Greene NY-Schoharie NY-Western Albany NY-
Eastern Ulster NY-
728 PM EDT Sat Mar 19 2022
...Strong thunderstorms will impact portions of central Ulster,
southwestern Albany, western Greene and southeastern Schoharie
Counties through 815 PM EDT...
At 728 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Roxbury to Hartwood. Movement was
northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ellenville, Hunter, Woodstock, Westerlo, Windham, Prattsville,
Kerhonkson, Napanoch, Woodland Valley Campground, West Shokan,
Kenneth L Wilson Campground, Preston-Potter Hollow, Phoenicia,
Preston Hollow, Mount Tremper, Lanesville, Olivebridge, Wawarsing,
Crawford and Shandaken.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4165 7440 4174 7457 4188 7445 4197 7467
4208 7465 4212 7456 4215 7453 4214 7450
4217 7445 4220 7454 4235 7443 4255 7403
4162 7423 4161 7425 4163 7427 4159 7436
TIME...MOT...LOC 2328Z 239DEG 33KT 4223 7455 4154 7470
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DBTSpecial weather statement, Mar 19, 6:50 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Albany NY
750 PM EDT Sat Mar 19 2022
NYZ039>041-047>052-200030-
Southern Fulton NY-Eastern Albany NY-Eastern Schenectady NY-
Schoharie NY-Western Schenectady NY-Montgomery NY-
Southern Saratoga NY-Western Albany NY-Northern Saratoga NY-
750 PM EDT Sat Mar 19 2022
...Strong thunderstorms will impact portions of Schenectady, northern
Albany, southeastern Fulton, southern Saratoga, northeastern
Schoharie and southeastern Montgomery Counties through 830 PM EDT...
At 749 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Amsterdam to near Schoharie. Movement was east
at 30 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Amsterdam, Hagaman and Pattersonville-Rotterdam Junction around
755 PM EDT.
Glenville and Rotterdam Junction around 800 PM EDT.
Galway around 805 PM EDT.
Scotia, Berne and Delanson around 810 PM EDT.
Duanesburg, Burnt Hills and Alplaus around 815 PM EDT.
Milton, Ballston Spa and North Ballston Spa around 820 PM EDT.
Clifton Park, Altamont, Round Lake and Country Knolls around 825
PM EDT.
Albany, Colonie, Mechanicville, Guilderland and Voorheesville
around 830 PM EDT.
Other locations impacted by these storms include Parkis Mills, Deans
Corners, Shakers, East Berne, Glenridge, Hoffmans, Rockwell Corners,
West Berne, Harding Crossing and West Milton.
This includes the following highways...
Interstate 88 between exits 22 and 25.
Interstate 90 between exits 1W and 27.
Interstate 890 between exits 1a and 9.
Interstate 87 between exits 24 and 2, and between exits 8A and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4309 7358 4261 7389 4256 7450 4303 7421
TIME...MOT...LOC 2349Z 266DEG 27KT 4295 7416 4264 7436
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
DBT